# SDR CA010205028

- Difficulty date: December 11, 2000
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Boost Pump
- Component: 6006255021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FOUND IN BOTH STANDBY AND APU FUEL BOOST PUMPS UNDER PLUG (REF CMM 28-20-78 PAGE 1010, ITEM 100).FUEL WAS FOUND ON BOTH SIDE OF PLUG AND ALSO FOUND IN CONDUIT WHERE WIRING FOR PUMP RUNS TO FRONT SPAR. LOCATION OF LEAK UNKNOWN AT THIS TIME.SEE ATTACHED IPC REFERENCES (AREAS OF LEAK HI-LIGHTED IN RED).
